# SDR AALA201605309009

- Difficulty date: May 29, 2016
- Submitted: May 31, 2016
- Operation: Air carrier
- Aircraft: N913US
- Make and model: Airbus A321-231
- Aircraft serial: 6255
- Aircraft time: 6,206 hours, 2,510 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Low Pressure
- Location: L3 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GNDED.  3L DOOR EMER SLIDE SHOWS LOW PRESS ON THE FLIGHT ATTENDANTS ECAM.  PRESS GAUGE SHOWS NORMAL RANGE.  SERVICED 3L DOOR DAMPER IAW AMM 52-22-00-614-002-A.
